# SDR QXEA0003268

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 33,215 hours, 41,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - MID CABIN EXIT LIGHT INPOERATIVE. REMOVED AND REPLACED MID CABIN EXIT SIGN CIRCUIT BOARDS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
